# SDR USAA991042

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 160
- Part time: 19,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 1 INCH AT 1640 UPPER CHORD RBL 36 BEAM.  CORROSION LEVEL 1.  CORROSION TASK NR C53-251-03.  INSTALLED STRAPS AND ANGLES PER EA 65808, TR 53-15-02 AND SRM 53-00-51 FIG 203.  (M)
